Well, the school nurse just called me to tell me about red patches that my daughter has on her face and I'm assuming it has something to do with the Differan she began using about 5 days ago. She only puts it on every other night as suggested by her dermatologist. Here's my question....
Is there anything she can do to reduce the redness from these patches? She's 13 and I KNOW when she gets home she will refuse to use the medication again because of what it's doing to her face.
well i used the gel and my face would burn alot too and get red...her skin must be alot more sensitive then mine...i use cetaphil moisturizing lotion for my face now and i use the differin cream now like a pea size spot every night...i take a warm shower and then when im done i turn the water on freezing cold and let it hit my face for a minute, then i wait about 1 hr an apply the cream...if i were u i would get her to the derm right away..she could even have an allergic reaction to it or something...good luck
i started retin-a and it made my skin red and burn, so i went to differin gel and that did the same thing, then i went to the cream and it seems to be working a bit better, however it still gets read an burns a lil w hen i go in the cold or if its really hot somewhere...maybe she just needs a step down from that like i did, until she finds what her skin will accept
Stop the medication completely. She is having a bad reaction to it and needs to give her skin a break before starting something new. I am 20 years old and over the summer I broke out terribly and a screwball of a doctor gave me Diff. pads and my face turned bright red, stung and peeled. I went out and bought Oil of Olay lotion (expensive, but worth it) to soothe my skin and I only washed it once a day until it quit peeling.
I'm uisng Differin,have been for 5 wks..at first i started with the gel quite dryings o I switched ot teh cream and ALthough i never turned rd from it it never caused really bad drying either it has worked great for me..some people are just alot more sensitve to it.. awhile after being on it your skin gets use to it and it isnt as dryings o your skin will need to adjust..takes time...
I just started using Differin cream. I had tried the gel a while ago but it was irritating my skin, my dermatologist said the cream "is as mild as lotion". SURE THING!! It hasn't even been a week of using it once a day.. and I have red patches on my face, and it stings. My face is peeling, it is so irritated and I am so frustrated. This is all that im using so i know its the differin, i wash with Cetaphil cleanser.
Then she most likely has really sensitive skin. If it burns so badly, it probably isnt worth the pain because there are other cures than a dermatologist.
Solution 1- Try the differin only once (probably at night)
Solution 2 - Get off the dermatologist plan, and start using all natural products (they are wonderful for sensitive skin). I used a dermatolgist from when I was 12 till 16, and it wasnt till I started using all natural products that I saw a huge difference. Plus - they are pain free, no burning, no dryness, my skin feels wonderful therefore I am happy to use the products day and night.
I use DIfferin too.For the first few weeks this will happen a lot,and then it lessens to happening almost never.To help combat this try having her put a moisturizer on either before or after the Differin depending on her preference.